Jon W. Short, Ph.D.

Associate Professor of Mathematics

Department of Mathematics and Statistics

Sam Houston State University

 

 

 

 

Office:               LDB 417-C

 

Telephone:       (936) 294-1471                          

 

email:                 jon at shsu dot edu

 

FAX:                  (936) 294-1882

 

Departmental Webpage:        http://www.shsu.edu/~mth_www/

 

 

 

 

Research Areas:

Topological Groups; General Topology

 

Papers:

 

Quotients of weakened Lie groups (in preparation)

 

Completions of altered topological subgroups of \mathbb{R}^n, (accepted), International Journal of Pure and Applied Mathematics.

 
Dense arc components in weakened topological groups, Topology Proc. 29, no 1, (2005), 343-359.
 
Weakened Lie groups and their locally isometric completions, Topology and its Applications 135, (2004), 47-61. (With T. Christine Stevens)
 
 
 
 

Curriculum Vita (someday)

 

 
 

 

Teaching: